# SDR SWIA200819948

- Difficulty date: July 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 17,737 hours, 13,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE FRAME NEAR DOOR HINGE.  REPAIRED DAMAGED AREA IAW CRJ200 SRM 51-42-06 AND 51-42-13.
